The behavior of the solutions of elliptic equations in unbounded capillary regions
Differencialʹnye uravneniâ, Tome 16 (1980) no. 5, pp. 868-881
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_5_a6,
author = {V. M. Slutskii},
title = {The behavior of the solutions of elliptic equations in unbounded capillary regions},
journal = {Differencialʹnye uravneni\^a},
pages = {868--881},
year = {1980},
volume = {16},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_5_a6/}
}
V. M. Slutskii. The behavior of the solutions of elliptic equations in unbounded capillary regions. Differencialʹnye uravneniâ, Tome 16 (1980) no. 5, pp. 868-881. http://geodesic.mathdoc.fr/item/DE_1980_16_5_a6/